Normality in group rings

V. A. Bovdi, S. Siciliano

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let KG be the group ring of a group G over a commutative ring K with unity. The rings KG are described for which xxσ = xσx for all (Formula Presented), where (Formula Presented) is an involution of KG; here f: G → U(K) is a homomorphism and σ is an antiautomorphism of order two of G.

Original languageEnglish
Pages (from-to)159-165
Number of pages7
JournalSt. Petersburg Mathematical Journal
Issue number2
Publication statusPublished - 2008
Externally publishedYes


  • Group ring
  • Normality

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Normality in group rings'. Together they form a unique fingerprint.

Cite this